Lamisil User Reviews

Lamisil - User Reviews

Lamisil User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lamisil sorted by most helpful. Patient Discussions FAQs


Comment from: billietabor@att.net, 55-64 on Treatment for 1-6 months (Patient) Published: November 20

I took Terbinafine for 5 to 6 weeks and completely lost all sense of taste. I had severe stomach cramps, diarrhea and nausea constantly while taking it. At my doctor's advice, I stopped taking it so it didn't have time to help my nail fungus. It's been almost 3 months since I have been able to taste anything. This is very depressing with Thanksgiving and Christmas coming up. I have lost 10 pounds and can't find anything that has a taste except mixed nuts(?) I can't even enjoy my morning coffee anymore. It is my strong opinion that this medicine should be "pulled from the shelves". Anything taht causes a person to completely lose their sense of taste for this long cannot be good. I have wished a thousand times I hadn't tried it, but now it's too late. The insert that came with it said,"slight taste change possible". It didn't say you might completely lose your taste for God only knows how long. I hope and pray that I don't see a warning in the future on TV about this drug causing something really terrible but I wouldn't be surprised. It makes me stop and ask myself what other things might happen to me from taking some prescription drug that I know nothing about!! Has anyone else had such a severe reaction to this medicine and if so, is there anything we can do about it? I went to a ear, nose and throat doctor and he said there was nothing wrong with me health wise and that it was apparently just the effects of this medicine. I have never heard of anything like this in my lifetime!! Needless to say I am very angry!!

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: June 23

This was a life saver for me. I hid my toes for at least 10 years. I finally went to the doctor and she gave me this drug and 4 months later my toenails are perfect. Even went for my very first ever pedicure. I did not see any side effects.

Comment from: bekeesh, 25-34 on Treatment for less than 1 month (Patient) Published: June 23

I have been on Lamisil for just under one month and can already see the progress my toenails have made. Super excited to see the end results. My husband and his brother have both taken it with excellent results also. I have 4 toes on my rt foot infected. My big toe was the most obvious and now it is at the point where if I polish it, I can wear sandals! Could not hide them with polish before.I've had virtually no side effects. All these reviews are pretty scary, but wanted to share my good news with you. I take the meds w/milk at night,only cuz I was getting a little upset stomach during the day. I drink LOTS of water and NO alcohol. If your doc recommends, take it!

Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: February 10

I'm going into my second week w/ Lamisil but the generic version ($20 bucks @ costco 45day supply VS. $120 at walgreens and $900 for brand!!) so far i do see improvement, I am also treating my nail w/ antifungal creams at night before i go to bed. The first 2 days taking it, the pills made really sick to my stomach, especially on a empty stomach so i started to take them w/ food but they got me really tired and hungry. I asked my doc if i could take them at night and he was ok w/ it. Now i am having hip pain sometimes so bad it wakes me at night. . . its not all the time, its been getting better and now i dont have side effects. overall the pill is making a diffrence on my nail and if i eat a banana or something before bed I dont get too many side effects... Oh if you read the side effects for this pill, the taste in foods thing is true, for a while i had a metal taste in my mouth, but thats all gone.

Comment from: sandram400@yahoo.com, 45-54 on Treatment for less than 1 month (Patient) Published: May 16

I've been on this medication for 2 weeks and woke up two days ago with a really bad rash on my feet, legs and trunk. After reading here, I think the rash is from the lamisil. At first I thought it was a reaction to food while eating out. Does anyone know how long it will take for the rash to go away? Also have had a stinging sensation on my tongue.

Comment from: Suzb, 45-54 on Treatment for less than 1 month (Patient) Published: February 20

My fungus went away but so did my taste! I had taken it for almost a month when I noticed that I couldn't taste any thing. I stopped taking the med. and it has been 2 years my taste is better but I still can't taste like I could....especially sweets.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

From WebMD